# SDR HEEA109823

- Difficulty date: June 16, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 8,721 hours
- Engine: Lyc LTS101600A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 430110212
- Part serial: 2641
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO PICK UP PATIENT, PILOT AND CREW HEARD 3 SHARP LOUD NOISES FROM TOP OF AIRCRAFT WITHIN 10 MINUTES.  DIVERTED TO NEAREST AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.  ADJUSTED ACTUATOR RANGE.
